# SDR SIMA200625502

- Difficulty date: August 26, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Baggage Door
- Part time: 15,449 hours, 15,273 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - BAGGAGE DOOR SILL WAS FOUND TO BE CORRODED.  REMOVED THE DAMGAED SILL AND CLEANED AREA.  INSTALLED NEW SILL, RETURNED AIRCRAFT TO SERVICE.  (M)
